# SDR DALA13011125816

- Difficulty date: March 8, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 34,559 hours, 11,391 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SPAR ATTACH FITTING, RT SIDE MISDRILLED HOLE, 4TH HOLE FROM BOTTOM. ERA 512205-14, REV ORG COMPLIED WITH.
